Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 10, Number 4

All articles in this issue are freely accessible.

On Taylor’s hypothesis and the acceleration terms in the Navier-Stokes equation
C. C. Lin.
Quart. Appl. Math. 10 (1953), 295-306
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 51649
Non-uniform supersonic flow
A. Robinson.
Quart. Appl. Math. 10 (1953), 307-319
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 51657
A problem of finite bending of toroidal shells
R. A. Clark and E. Reissner.
Quart. Appl. Math. 10 (1953), 321-334
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 51692
A boundary value problem in the theory of plastic wave propagation
E. H. Lee.
Quart. Appl. Math. 10 (1953), 335-346
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 52301
Minimum weight design and the theory of plastic collapse
J. Foulkes.
Quart. Appl. Math. 10 (1953), 347-358
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99982
An extension of the method of Trefftz for finding local bounds on the solutions of boundary value problems, and on their derivatives
Philip Cooperman.
Quart. Appl. Math. 10 (1953), 359-373
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 52010
On mapping and measurement of random fields
Mahinder S. Uberoi and Leslie S. G. Kovasznay.
Quart. Appl. Math. 10 (1953), 375-393
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 51466
Pure bending and twisting of thin skewed plates
Eric Reissner.
Quart. Appl. Math. 10 (1953), 395-397
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 51112
On the error term in interpolation formulas
Ivan Niven.
Quart. Appl. Math. 10 (1953), 397-398
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 50980
A note on my paper, “On axially symmetric flow and the method of generalized electrostatics”
L. E. Payne.
Quart. Appl. Math. 10 (1953), 398
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 51061

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website